# SDR SWAA2015111846163

- Difficulty date: October 6, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, UPPER CHORD, UPPER FASTENER HOLE, CRACKED NEAR RSS 225.  REPAIRED CHORD IAW EA.
